RUS
ENG
Full version
JOURNALS
// Doklady Akademii Nauk
// Archive
Dokl. Akad. Nauk SSSR,
1980
Volume 254,
Number 2,
Pages
272–275
(Mi dan43868)
This article is cited in
1
paper
MATHEMATICS
On the structure of lattices of quasivarieties
V. A. Gorbunov
,
V. I. Tumanov
Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk
UDC:
519.4
Presented:
V. M. Glushkov
Received: 22.04.1980
Fulltext:
PDF file (533 kB)
Cited by
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025